# SDR AALA982145

- Difficulty date: December 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1423A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11406
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Condition: Failed
- Location: Anti-Skid System
- Stage of operation: TX
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ORD - FLT 755 - AFTER LANDING WHILE TAXIING CLEAR OF RUNWAY, BRAKES FAILED WITH TEMPERATURE AND HYDRAULIC PRESSURE NORMAL.  AIRCRAFT WS TOWED TO THE GATE WITHOUT FURTHER INCIDENT.  MAINTENANCE VISUALLY CHECKED BRAKE SYSTEM AND FOUND NO LEAKS OR DISCREPANCIES.  HYDRAULIC SYSTEM WAS SERVICED AND THE ANTI-SKID CONTROL BOX CHANGED AS A PRECAUTIONARY.  AIRCRAFT WAS TAXIED AT DIFFERENT SPEEDS AND STOPPED, UNABLE TO DUPLICATE FAULT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
